# SDR K2DA2016032520151

- Difficulty date: March 25, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N808PH
- Make and model: Bell 407
- Aircraft serial: 53101
- Aircraft time: 3,848 hours, 4,273 cycles
- Engine: Allsn 250C47B
- Engine time: 3,643 hours, 3,626 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: M250C47B
- Part serial: CAE847091
- Condition: Making Metal
- Part time: 3,643 hours, 3,626 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING NORMAL CRUISE FLIGHT, THE PILOT REPORTED THE ENG CHIP LIGHT ILLUMINATED.  THE PILOT PERFORMED A POWERED PRECAUTIONARY LANDING ON A PRIVATE, CLEARED LOT WITHOUT INCIDENT.  AFTER INVESTIGATION OF THE CHIP PLUGS, BY A CERTIFICATED MECHANIC, IT WAS DISCOVERED THAT BOTH BOTTOM & TOP PLUGS WERE COVERED WITH SMALL TO MEDIUM METAL PIECES.  THE PLUGS WERE CLEANED & REINSTALLED & AN ENG START WAS ATTEMPTED.  THE CHIP LIGHT ILLUMINATED ON STARTUP, THE START WAS ABORTED.  THE ACFT REMAINED OVERNIGHT UNDER GUARD & WAS RECOVERED BY CRANE & LOWBOY TRUCK ON THE MORNING OF 03 25 2016 & ACFT RETURNED TO THE HANGER FOR ENG CHANGE & FURTHER INVESTIGATION.  NO DAMAGE SUSTAINED TO THE ACFT OR PAXS.
